Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Knotting a $ k$-connected closed $ {\rm PL}$ $ m$-manifold in $ E\sp{2m-k}$

Author: Jože Vrabec
Journal: Trans. Amer. Math. Soc. 233 (1977), 137-165
MSC: Primary 57C35
MathSciNet review: 0645405
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Embeddings of a k-connected closed PL m-manifold $ (0 \leqslant k \leqslant m - 3)$ in $ (2m - k)$-dimensional euclidean space are classified up to isotopy. Thus this paper completes the results stated, and partly proved, in J. F. P. Hudson's Piecewis linear topology.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57C35

Retrieve articles in all journals with MSC: 57C35

Additional Information

Keywords: Codimension 3 embeddings, knotting closed manifolds in euclidean spaces, knotting closed manifolds in manifolds, Hudson's obstructions to isotopy, knotting solid tori in solid tori, straightening isotopies
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society